# SDR IPXA12B72750

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Inoperative
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD ON O/H PANEL WILL NOT RETAIN SWITCH WHEN ON.     R & R SWITCH GUARD OIL FOR SERVICE IN REF TO AMM 33-51- 00-5.
